# SDR 2004UALA01033

- Difficulty date: November 8, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 41,739 hours, 15,274 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Will Not Test
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE 2 WILL NOT TEST.   CYLINDER ASSEMBLY TEMPERATURE COMPENSATED PRESSURE SWITCH (TCPS) WAS DETERMINED TO HAVE BEEN DAMAGED DUE TO HANDLING.
